EconPapers    
Economics at your fingertips  
 

Menu theorems for bilateral contracting

Seungjin Han

Journal of Economic Theory, 2006, vol. 131, issue 1, 157-178

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (21)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(05)00101-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Menu Theorems for Bilateral Contracting (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:131:y:2006:i:1:p:157-178

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2024-06-08
Handle: RePEc:eee:jetheo:v:131:y:2006:i:1:p:157-178